# SDR DHL2006807507

- Difficulty date: November 9, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UPPER SKIN WORN STA XF 349.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 4, TR 57-94 DATED 10-01-02.  REMOVED DAMAGED PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.063") IAW SRM 57-7-1 FIG 4 ITEM "B".  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
